Open Access
2010 Convergence in variable Lebesque spaces
David Cruz-Uribe SFO, Alberto Fiorenza
Publ. Mat. 54(2): 441-459 (2010).


We consider the relationship in the variable Lebesgue space $L^{p(\cdot)}(\Omega)$ between convergence in norm, convergence in modular, and convergence in measure, for both bounded and unbounded exponent functions.


Download Citation

David Cruz-Uribe SFO. Alberto Fiorenza. "Convergence in variable Lebesque spaces." Publ. Mat. 54 (2) 441 - 459, 2010.


Published: 2010
First available in Project Euclid: 28 June 2010

zbMATH: 1202.42036
MathSciNet: MR2675932

Primary: 42B25 , 42B35

Keywords: convergence in measure , modular convergence , norm convergence , Variable Lebesgue space

Rights: Copyright © 2010 Universitat Autònoma de Barcelona, Departament de Matemàtiques

Vol.54 • No. 2 • 2010
Back to Top